We prove a theorem on uniformly continuous extensions of mappings defined in spaces whose uniformities have a base of finite-dimensional uniform coverings. This theorem includes a theorem of M. Katětov.

A theorem on uniformly continuous extensions of mappings defined in finite-dimensional spaces / Vidossich, Giovanni. - In: ISRAEL JOURNAL OF MATHEMATICS. - ISSN 0021-2172. - 7:3(1969), pp. 207-210. [10.1007/BF02787613]

A theorem on uniformly continuous extensions of mappings defined in finite-dimensional spaces

Vidossich, Giovanni
1969

Abstract

We prove a theorem on uniformly continuous extensions of mappings defined in spaces whose uniformities have a base of finite-dimensional uniform coverings. This theorem includes a theorem of M. Katětov.
7
3
207
210
https://link.springer.com/article/10.1007/BF02787613
Vidossich, Giovanni
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/86256
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 3
social impact